# SDR SWAA2022032380272

- Difficulty date: March 4, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,316 hours, 9,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bulkhead
- Part number: 142NWB
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD CENTER LOWER PANEL # 142NWB IS CRACKED / [01] REMOVED PANEL 142NWB IAW AMM 25-52-18-000-801;[02] RECEIVED NEW SHROUD;[03] VERIFIED CORRECTIVE ACTION 2;[04] VERIFIED IT IS OK TO INSTALL PANEL 142NWB;[05] INSTALLED PANEL 142NWB PER AMM 25-52-18-400-801. TOOL ID: NCX001167;[06] VERIFIED PANEL INSTALLATION COMPLETE
